# SDR KBMA113800

- Difficulty date: March 24, 2002
- Submitted: April 19, 2002
- Operation: Air carrier
- Aircraft: N73DP
- Make and model: Bell 206B
- Aircraft serial: 2513
- Engine: Allsn 250C20
- System (JASC): 2842 · Fuel Quantity Sensor
- Part: Probe
- Part number: EA470B3588
- Part serial: 5865
- Condition: Inoperative
- Location: Fuel Qty Ind
- Part time: 12,177 hours
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FUEL GAUGE REPORTED INOPERATIVE.  REPLACED WITH NEW FUEL PROBE TANK UNIT.
